# SDR QR9R2025112000002

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9299
- Aircraft time: 4,933 hours
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 9550162490
- Part serial: 1247
- Condition: Displayed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FUEL PRESSURE CAUTION MESSAGE DISPLAYED ENG 1 ON CAD AFTER .7 OF FLIGHT TIME. PRIME PUMP WAS PLACED ON AND MESSAGE REMAINED. PRIME WAS THEN TURNED OFF AND MESSAGE DISAPPEARED AFTER APPROXIMATELY 12 MORE MINUTES OF FLIGHT. REMOVED AND REPLACED #1 ENGINE FUEL PRESSURE SWITCH IAW 73-31-00-900-801-A01. MOC SUCCESSFULLY COMPLETED.
